RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 80–90 (Mi mz4633)  

This article is cited in 2 scientific papers (total in 2 papers)

The Cauchy problem for a hyperbolic Monge–Ampére equation

D. V. Tunitsky

Moscow Power Engineering Institute

Full text: PDF file (1834 kB)

English version:
Mathematical Notes, 1992, 51:6, 582–589

Bibliographic databases:

UDC: 517.95
Received: 29.03.1988

Citation: D. V. Tunitsky, “The Cauchy problem for a hyperbolic Monge–Ampére equation”, Mat. Zametki, 51:6 (1992), 80–90; Math. Notes, 51:6 (1992), 582–589

Citation in format AMSBIB
\Bibitem{Tun92}
\by D.~V.~Tunitsky
\paper The Cauchy problem for a hyperbolic Monge--Amp\'ere equation
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 80--90
\mathnet{http://mi.mathnet.ru/mz4633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187480}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 582--589
\crossref{https://doi.org/10.1007/BF01263303}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600033}


Linking options:
  • http://mi.mathnet.ru/eng/mz4633
  • http://mi.mathnet.ru/eng/mz/v51/i6/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Tunitsky, “The Cauchy problem for hyperbolic Monge–Ampère equations”, Russian Acad. Sci. Izv. Math., 43:1 (1994), 161–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. D. V. Tunitsky, “On the global solubility of the Monge–Ampere hyperbolic equations”, Izv. Math., 61:5 (1997), 1069–1111  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:139
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020